Alert archive / Washington / Small Craft Advisories in 2016

Small Craft Advisory 76, NWS Seattle, WA

April 3, 2016

NWS Seattle, WA issued this small craft advisory at Apr 3, 2016, 2:54 AM PDT. It took effect at Apr 3, 2016, 9:00 PM PDT. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 2:54 AM PDT (09:54 UTC)
In effect from
Apr 3, 2016, 9:00 PM PDT
Expired
Apr 5, 2016, 2:46 AM PDT
In force
30 hr
Issued by
NWS Seattle, WA

The text

As transmitted.

517 
WHUS76 KSEW 030954
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
254 AM PDT SUN APR 3 2016

PZZ131-132-031800-
/O.CAN.KSEW.SC.Y.0075.000000T0000Z-160403T1200Z/
/O.NEW.KSEW.GL.A.0022.160404T1300Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
254 AM PDT SUN APR 3 2016

...GALE WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON. 

* WINDS...WEST WIND 25 TO 35 KNOTS. 

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING
THEIR PLANS.

&&

$$

PZZ150-153-156-170-173-176-031800-
/O.NEW.KSEW.SC.Y.0076.160404T0900Z-160405T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
254 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY. 

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 4 FEET AT 10
  SECONDS TONIGHT BECOMING WEST SOUTHWEST 6 OR 7 FEET MONDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-031800-
/O.NEW.KSEW.SC.Y.0076.160404T0900Z-160405T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
254 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 5 PM PDT MONDAY. 

* WINDS...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT BECOMING WEST
  EARLY MONDAY.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 4 OR 5
  FEET AT 10 TO 13 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-031800-
/O.NEW.KSEW.SC.Y.0076.160404T0900Z-160405T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
254 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM PDT MONDAY. 

* WINDS...SOUTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
8 follow-up statements
838 
WHUS76 KSEW 031552
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
852 AM PDT SUN APR 3 2016

PZZ131-132-040000-
/O.UPG.KSEW.GL.A.0022.160404T1300Z-160405T0100Z/
/O.NEW.KSEW.GL.W.0037.160404T1100Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 AM PDT SUN APR 3 2016

...GALE WARNING IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY. THE GALE WATCH IS
NO LONGER IN EFFECT. 

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-040000-
/O.EXT.KSEW.SC.Y.0076.160404T0600Z-160405T0000Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
852 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO
5 PM PDT MONDAY...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 4 FEET AT 10 
  SECONDS TONIGHT BECOMING WEST SOUTHWEST 6 OR 7 FEET MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040000-
/O.EXT.KSEW.SC.Y.0076.160404T0800Z-160405T0000Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
852 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 5 PM PDT MONDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT BECOMING WEST 
  EARLY MONDAY. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 4 OR 5 
  FEET AT 10 TO 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-040000-
/O.CON.KSEW.SC.Y.0076.160404T0900Z-160405T0100Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
852 AM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM PDT
MONDAY...

* WINDS...SOUTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
945 
WHUS76 KSEW 032147
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
247 PM PDT SUN APR 3 2016

PZZ131-132-040600-
/O.CON.KSEW.GL.W.0037.160404T1100Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
247 PM PDT SUN APR 3 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY...

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-040600-
/O.EXT.KSEW.SC.Y.0076.160404T0400Z-160405T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
247 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO
MIDNIGHT PDT MONDAY NIGHT...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 4 FEET AT 10 
  SECONDS TONIGHT BECOMING WEST SOUTHWEST 6 OR 7 FEET MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-040600-
/O.EXT.KSEW.SC.Y.0076.160404T0800Z-160405T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
247 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 AM TO 6 PM PDT MONDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT BECOMING WEST 
  EARLY MONDAY. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 4 OR 5 
  FEET AT 10 TO 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-040600-
/O.EXT.KSEW.SC.Y.0076.160404T1000Z-160405T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
247 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 AM MONDAY TO 3 AM PDT
TUESDAY...

* WINDS...SOUTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
478 
WHUS76 KSEW 040421
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
921 PM PDT SUN APR 3 2016

PZZ131-132-041230-
/O.CON.KSEW.GL.W.0037.160404T1100Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
921 PM PDT SUN APR 3 2016

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 6 PM PDT MONDAY...

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-041230-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
921 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT MONDAY
NIGHT...

* WINDS...SOUTH WIND 15 TO 25 KNOTS BECOMING WEST EARLY MONDAY
  MORNING. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 4 FEET AT 10 
  SECONDS TONIGHT BECOMING WEST SOUTHWEST 6 OR 7 FEET MONDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-041230-
/O.CON.KSEW.SC.Y.0076.160404T0800Z-160405T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
921 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 AM TO 6 PM PDT
MONDAY...

* WINDS...SOUTH WIND 15 TO 25 KNOTS LATE TONIGHT BECOMING WEST 
  EARLY MONDAY. 

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 4 OR 5 
  FEET AT 10 TO 13 SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-041230-
/O.CON.KSEW.SC.Y.0076.160404T1000Z-160405T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
921 PM PDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO 3 AM
PDT TUESDAY...

* WINDS...SOUTHWEST WIND 15 TO 30 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
748 
WHUS76 KSEW 040954
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
254 AM PDT MON APR 4 2016

PZZ131-132-041800-
/O.CON.KSEW.GL.W.0037.160404T1100Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
254 AM PDT MON APR 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE
AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT
MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE
ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-041800-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
254 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 7 FEET
  AT 8 SECONDS TODAY AND 8 FEET AT 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-041800-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
254 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 7 FEET AT 8
  SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-041800-
/O.CON.KSEW.SC.Y.0076.160404T1000Z-160405T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
254 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...SOUTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
634 
WHUS76 KSEW 041545
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
845 AM PDT MON APR 4 2016

PZZ131-132-042345-
/O.CON.KSEW.GL.W.0037.000000T0000Z-160405T0100Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 AM PDT MON APR 4 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING...

* WINDS...WEST WIND 25 TO 35 KNOTS.

* WAVES/SEAS...WIND WAVES 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-042345-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
845 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT
TONIGHT...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SOUTHWEST SWELL 7 FEET 
  AT 8 SECONDS TODAY AND 8 FEET AT 10 SECONDS TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-042345-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
845 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS
EVENING...

* WINDS...WEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET. WEST SWELL 7 FEET AT 8 
  SECONDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-042345-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T1000Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
845 AM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY...

* WINDS...SOUTHWEST WIND 15 TO 25 KNOTS.

* WAVES/SEAS...WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
250 
WHUS76 KSEW 042142
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
242 PM PDT MON APR 4 2016

PZZ131-132-050545-
/O.CAN.KSEW.GL.W.0037.000000T0000Z-160405T0100Z/
/O.EXB.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS/WAVES...WEST WIND 15 TO 30 KT WITH 2 TO 5 FT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-042245-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-160405T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO 60 NM-
242 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ134-050545-
/O.EXB.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
ADMIRALTY INLET-
242 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM PDT TUESDAY. 

* WINDS/WAVES...NORTHWEST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-050300-
/O.EXT.KSEW.SC.Y.0076.000000T0000Z-160405T0300Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
242 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 PM PDT THIS EVENING...

* WINDS/WAVES...WEST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND WAVES.
  WEST SWELL 7 FT AT 8 SECONDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-135-050545-
/O.EXT.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
PUGET SOUND AND HOOD CANAL-
242 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS/WAVES...SOUTHWEST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND
  WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
893 
WHUS76 KSEW 050411
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
911 PM PDT MON APR 4 2016

PZZ135-050515-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
PUGET SOUND AND HOOD CANAL-
911 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE EASED BELOW 20 KNOTS.

$$

PZZ131-132-051200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
911 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS/WAVES...WEST WIND 15 TO 30 KT WITH 2 TO 5 FT WIND WAVES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-051200-
/O.CON.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
911 PM PDT MON APR 4 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM PDT TUESDAY...

* WINDS/WAVES...SOUTHWEST WIND 15 TO 25 KT WITH 2 TO 4 FT WIND 
  WAVES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE
EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS
SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
252 
WHUS76 KSEW 050946
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
246 AM PDT TUE APR 5 2016

PZZ131>134-051100-
/O.CAN.KSEW.SC.Y.0076.000000T0000Z-160405T1200Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
246 AM PDT TUE APR 5 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE EASED BELOW 20 KNOTS.

$$


WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 9:20 PM PDT, 5 hours 34 minutes earlier.

Area forecast discussion, Apr 2, 9:20 PM PDT, 5 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
920 PM PDT SAT APR 2 2016

.SYNOPSIS...HIGH PRESSURE WILL MOVE ACROSS THE AREA TONIGHT AND
EARLY SUNDAY. A COLD FRONT WILL REACH THE AREA SUNDAY NIGHT. COOL
SHOWERY BLUSTERY WEATHER WILL BE OVER WESTERN WASHINGTON ON MONDAY.
THE SNOW LEVEL WILL FALL TO THE HIGHER CASCADE PASSES MONDAY. A
STRONG RIDGE WILL DEVELOP WEDNESDAY AND THURSDAY WITH TEMPERATURES
WARMING WELL INTO THE 70S THURSDAY AND FRIDAY.

&&

.SHORT TERM...CLOUDS LATE TONIGHT AND SUNDAY MORNING WILL BE MUCH
LESS WIDESPREAD AS SHORTWAVE RIDGING ALOFT SHIFTS THROUGH THE
REGION. A COLD FRONT WILL REACH THE AREA SUNDAY EVENING AND MOVE
INTO THE CASCADES BY MIDNIGHT SUNDAY NIGHT. THE TROUGH WILL GIVE
COOL...SHOWERY...AND BLUSTERY CONDITIONS TO THE AREA MONDAY. THE
SNOW LEVEL WILL FALL TO 3500 FEET MONDAY AFTERNOON AND EVENING. A
WARM FRONT WILL MOVE TROUGH THE AREA TUESDAY AND TUESDAY NIGHT.

.LONG TERM...STRONG RIDGING WILL DEVELOP ACROSS THE REGION ON
WEDNESDAY AND WILL REACH ITS MAXIMUM AMPLITUDE ON THURSDAY. BOTH THE
ECMWF AND GFS SHOW 500 MB HEIGHTS REACHING NEAR 580 DAM BY THURSDAY
AFTERNOON AND LOW LEVEL FLOW WILL BE OFFSHORE. IT IS APPEARING THAT
THURSDAY WILL BE THE WARMEST DAY OF THE YEAR SO FAR WITH HIGHS IN
CENTRAL AND SOUTHERN PORTIONS OF THE FORECAST AREA GETTING INTO THE
MID AND UPPER 70S. THE DGEX MODEL SHOWS LOWER 80S...WHICH WILL BE
POSSIBLE IF THE OFFSHORE FLOW DEVELOPS JUST A BIT MORE STRONGLY THAN
EXPECTED. HEIGHTS FALL STARTING FRIDAY AND A MARINE PUSH IS LIKELY
BY LATE IN THE DAY. BUT TEMPERATURES BEFORE THE PUSH BEGINS COULD BE
NEARLY AS WARM ON FRIDAY AS ON THURSDAY. EXPECT COOLING ON SATURDAY
WITH CONDITIONS REMAINING DRY AS MARINE AIR MOVES INLAND BUT UPPER
LEVEL RIDGING CONTINUES OVER WASHINGTON. ALBRECHT/19

&&

.AVIATION...UPPER LEVEL RIDGE EAST OF THE AREA WITH UPPER
LEVEL TROUGH DIGGING SOUTH OFFSHORE. LIGHT WESTERLY FLOW ALOFT
BECOMING SOUTHWESTERLY ON SUNDAY.

SURFACE GRADIENTS LIGHT TONIGHT AND WILL REMAIN LIGHT INTO SUNDAY.
THIS WILL KEEP THE STRATUS DEVELOPING OVERNIGHT WEST OF PUGET SOUND
SUNDAY MORNING.

COLD FRONT APPROACHING LATE SUNDAY WITH INCREASING MID/HIGH LEVEL
MOISTURE SUNDAY AFTERNOON. CEILINGS LOWERING TO THE 3500-5000 FOOT
LEVEL WITH THE ONSET OF THE RAIN SUNDAY EVENING.

KSEA...JUST SOME HIGH CLOUDS INTO SUNDAY AFTERNOON. CEILINGS
LOWERING
TO NEAR 4000 FEET 03Z-06Z MONDAY WITH THE ONSET OF THE RAIN.
NORTHERLY WINDS 4 TO 8 KNOTS WILL BECOMING LIGHT AND VARIABLE BY 12Z
SUNDAY. WINDS BECOMING SOUTHERLY SUNDAY AFTERNOON INCREASING TO 10
TO
15 KNOTS SUNDAY EVENING. FELTON

&&

.MARINE...SURFACE GRADIENTS LIGHT TONIGHT AS HIGH PRESSURE BUILDS
INLAND.
A COLD FRONT WILL SWEEP ACROSS THE AREA LATE SUNDAY NIGHT AND EARLY
MONDAY MORNING...FOLLOWED BY STRONG ONSHORE FLOW AND THE LIKELIHOOD
OF
WESTERLY GALES THROUGH THE STRAIT. THE ONSHORE FLOW WILL WEAKEN ON
TUESDAY...THEN HIGH PRESSURE WILL BE CENTERED DIRECTLY OVER THE
INLAND
WATERS ON WED. FELTON/HANER

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...NONE.
PZ...SMALL CRAFT ADVISORY UNTIL 5 AM PDT SUNDAY CENTRAL AND
EASTERN STRAIT.

&&

WWW.WEATHER.GOV/SEATTLE

YOU CAN SEE AN ILLUSTRATED VERSION OF THIS DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 2:54 AM PDTGale WatchSEW6 hr
Apr 3, 8:52 AM PDTGale WarningSEW30 hr
Apr 3, 3:07 PM PDTWinter Weather AdvisorySEW33 hr

Nearby

Small Craft Advisories in Washington, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.